Advil Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief, 50 Ct

Advil Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief, 50 Ct

Advil

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Advil Pain Reliever/Fever Reducer (Ibuprofen), 200 mg 50 count: Safe and effective tough pain relief Stops pain at the site of inflammation #1 selling pain reliever Temporarily relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular
...more >>

Ingredients

Active Ingredients: In Each Tablet: Ibuprofen (200 mg) (NSAID). Purpose: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.

Always refer to the actual package for the most accurate information